# SDR SWIA201025005

- Difficulty date: October 7, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 20,766 hours, 17,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY EXIT LIGHT BURNED OUT.  (FLT 6274)  RELAMPED EMERGENCY LIGHT.
